| Model Number |
MIS-7F07 |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The sample device is indicated as available for evaluation.Argon has made three requests for the return of the sample, the last request was sent on 4/29/2020.A follow-up report will be provided when more information is available.
Event or Problem Description
Physician was attempting to use micro introducer dialator.It was reported that the catheter broke and physician could not get it to work/stop working.There was no patient injury reported.
Event or Problem Description
Follow up.